Jump to content

Photo

Giving Up On Retin-A Micro

retin-a micro ram oily skin blackheads

3 replies to this topic

#1 MYYMMYYM

MYYMMYYM

    Junior Member

  • Members
  • Posts & Likes
    Posts: 28
    Likes: 0
About Me
  • Gender:Male
  • Location:USA
  • Joined: 14-March 12

Posted 29 March 2012 - 05:34 PM

It has been 2 months and 20 days since I started using RAM .04%. I have seen no improvement whatsoever. I was prescribed this due to my severely oily skin, blackheads, and mild acne. Every single pore on my nose and forehead is clogged. Oil oozes out of every pore about 15-20 minutes after I wash my face. I have to blot twice an hour.

Why am I quitting on RAM? Because it has made my oily skin WORSE. It has made my skin about 50% oilier than it used to be. I have been suffering with RAM for so long and I can't take it anymore. People always say it takes a while to work, but in my case I don't think it will. I've tried numerous things to combat my severe oily skin (VB5, Spearmint Tea, Black Tea, Benzoyl peroxide, Salicylic acid, Tea tree oil), but nothing works. I'm going to plead for Accutane on my next Dermatologist visit.

Posted Image

#2 Nathania

Nathania

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 12-April 12

Posted 12 April 2012 - 09:13 AM

I am also giving up on Retin-A micro. It's been three months and has only caused me scars. Althoug it heals acne for a while, it only comes back again after a week or so.

#3 allisoncatherine

allisoncatherine

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 124
    Likes: 11
About Me
  • Gender:Female
  • Joined: 04-April 12

Posted 12 April 2012 - 12:45 PM

YMED, these retinoids can take up to 5-6 months to really show an 80-99% clarity in skin. I wouldn't give up on it just yet...accutane is just a stronger retinoid and its probably going to intensify the same effects you dislike before it makes them better....and again...with accutane, you have to be on it for 6 months to show results...so...its not like its going take less time. Since you're already 2 months in...I would just stick it out for a little bit longer....

#4 fragilesong

fragilesong

    Junior Member

  • Members
  • Posts & Likes
    Posts: 25
    Blog Entries: 11
    Likes: 4
About Me
  • Gender:Female
  • Location:Kentucky
  • Interests:cosmetics, makeup artistry, microbiology
  • Joined: 26-October 12

Posted 08 December 2012 - 08:44 PM

Might be too late for this, but benzoyl peroxide and salicylic acid, along with other topicals, drastically reduce the effectiveness of Retin-A.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users